# SDR AALA202001279019

- Difficulty date: January 24, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 59,089 hours, 26,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  EMERGENCY LIGHT POWER SUPPLY SYSTEM TEST FAILED TO TEST.  MAINTENANCE REPLACED THE POWER SUPPLY  BATTERY IAW AMM 33-51-38.
